# SDR AALA20091013DFW02

- Difficulty date: October 12, 2009
- Submitted: October 26, 2009
- Operation: Air carrier
- Aircraft: N625AA
- Make and model: Boeing 757223
- Aircraft serial: 24583
- Aircraft time: 60,809 hours, 21,650 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT MOUNTED EMERGENCY LIGHT IN FIRST CLASS ARE DIM.  REPLACED BATTERY PACK M10798.
